Actifed-P Cold Tablet

Actifed-P Cold Tablet 10’s

19.20

Product Name: Actifed-P Cold Tablet 10’s

Product Form: Tablets

Pack Size: 10’s

Marketed By: Glaxosmithkline Pakistan Limited

Generic Category: Cold Prepration Without Anti-Infectives

Ingredients: Paracetamol 300mg, Triprolidine 1.5mg, Pseudoephedrine (HCl) 36mg

Product Description

Product Name: Actifed-P Cold Tablet 10’s

Product Form: Tablets

Pack Size: 10’s

Marketed By: Glaxosmithkline Pakistan Limited

Generic Category: Cold Prepration Without Anti-Infectives

Ingredients: Paracetamol 300mg, Triprolidine 1.5mg, Pseudoephedrine (HCl) 36mg

What is the dose of Actifed P tablet Cold

Tab: Adults: 1-2 tab 2-3 times daily. Elixir: All 3 times daily. Adults: 10 mL Children: Over 9 yr: 10 mL; 5-9 yr: 5 mL; upto 4 yr: 2.5 mL.

One of the following licensed pharmacy from the nearest location will deliver Actifed P tablet Cold . The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability.

For more medicines,visit: https://pharmacy.samaa.pk/

For similar products,visit: https://clinix.pk/product-category/otc/

Brand

Glaxosmith

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Scroll to Top
%d bloggers like this: